×

zbMATH — the first resource for mathematics

Extensions of certain homomorphisms of subsemigroups to homomorphisms of groups. (English) Zbl 0224.20036

MSC:
20F99 Special aspects of infinite or finite groups
20M99 Semigroups
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Aczél, J.,Lectures on Functional Equations and Their Applications (Academic Press, New York–London 1966 [Mathematics in Science and Engineering, Vol. 19]), p. 57. · Zbl 0139.09301
[2] Aczél, J. andErdös, P.,The Non-Existence of a Hamel-Basis and the General Solution of Cauchy’s Functional Equation for Nonnegative Numbers, Publ. Math. Debrecen12, 259–263 (1965). · Zbl 0151.21001
[3] Daróczy, Z. andGyöry, K.,Die Cauchysche Funktionalgleichung über diskrete Mengen, Publ. Math. Debrecen13, 249–255 (1966). · Zbl 0166.41403
[4] Hewitt, E. andRoss, K. A.,Abstract Harmonic Analysis, Vol. 1 (Academic Press, New York 1963), p. 461.
[5] Øre, O.,Linear Equations in Non-Commutative Fields, Ann. of Math.32, 463–477 (1931). · JFM 57.0166.01 · doi:10.2307/1968245
[6] Pickert, G.,Zur Einbettung von Halbgruppen in Gruppen, Math. Z.77, 241–248 (1961). · Zbl 0109.25403 · doi:10.1007/BF01180177
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.